MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-05030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
 
Event or Problem Description
A company representative reported that during routine post-operative follow-up, it was discovered that one of the yukon oct polyaxial screws fractured at t1 approximately three months after implantation.Revision surgery is not currently planned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion h3 other text : device remains implanted.

Brand Name
POLYAXIAL SCREW; Ø5.0X30 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18297560
Report Number3004774118-2023-00167
Device Sequence Number7358639
Product Code NKG
UDI-Device Identifier10888857350021
UDI-Public10888857350021
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-05030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale